Building systems from simple hyperbolic ones
Authors
H. Zwart, Y. Le Gorrec, B. Maschke
Abstract
In this article we introduce a technique that derives from the existence and uniqueness of solutions to a simple hyperbolic partial differential equation (p.d.e.) the existence and uniqueness of solutions to hyperbolic and parabolic p.d.e.’s. Among others, we show that starting with an impedance passive system associated to the undamped wave equation, we can obtain an impedance passive system associated to the heat conduction equation.
Keywords
Infinite-dimensional systems theory; Partial differential equation; Impedance passive
Citation
- Journal: Systems & Control Letters
- Year: 2016
- Volume: 91
- Issue:
- Pages: 1–6
- Publisher: Elsevier BV
- DOI: 10.1016/j.sysconle.2016.02.002
BibTeX
@article{Zwart_2016,
title={{Building systems from simple hyperbolic ones}},
volume={91},
ISSN={0167-6911},
DOI={10.1016/j.sysconle.2016.02.002},
journal={Systems & Control Letters},
publisher={Elsevier BV},
author={Zwart, H. and Le Gorrec, Y. and Maschke, B.},
year={2016},
pages={1--6}
}
References
- Curtain, (1995)
- Staffans, (2005)
- Duindam, (2009)
- Staffans, O. J. & Weiss, G. A Physically Motivated Class of Scattering Passive Linear Systems. SIAM Journal on Control and Optimization vol. 50 3083–3112 (2012) – 10.1137/110846403
- Weiss, G. & Staffans, O. J. Maxwell’s Equations as a Scattering Passive Linear System. SIAM Journal on Control and Optimization vol. 51 3722–3756 (2013) – 10.1137/120869444
- Kurula, M. & Zwart, H. Feedback theory extended for proving generation of contraction semigroups. Journal of Evolution Equations vol. 16 617–647 (2016) – 10.1007/s00028-015-0315-1
- Engel, (2000)
- Jacob, (2012)
- Villegas, (2007)
- Staffans, O. J. Passive and Conservative Continuous-Time Impedance and Scattering Systems. Part I: Well-Posed Systems. Mathematics of Control, Signals, and Systems (MCSS) vol. 15 291–315 (2002) – 10.1007/s004980200012
- Zwart, H., Le Gorrec, Y. & Maschke, B. Relating systems properties of the wave and the Schrödinger equation. Evolution Equations & Control Theory vol. 4 233–240 (2015) – 10.3934/eect.2015.4.233
- Schwenninger, F. L. & Zwart, H. Generators with a closure relation. Operators and Matrices 157–165 (2014) doi:10.7153/oam-08-08 – 10.7153/oam-08-08